# SDR DHLA201100046

- Difficulty date: April 8, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SIDE.- SKIN CORRODED STA ZR 115.000 - 150.000 GALVANIC CORROSION.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1.  REMOVED LEVEL II CORROSION IAW SRM 51-1-8, PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0, FIG. 6.  REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0, PG 1, SRM 51-1-21.  FABRICATED PLATING AND BONDED FINGER DOUBLER IAW SRM 55-6-1, FIG 1, ITEM "A".  BONDED BOTH PARTS IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A, TR 51-141. CLEANED, TREATED AND PRIMED AREA & PANEL PLATING IAW SRM 51-1-8B. INSTALLED PANEL PLATING IAW SRM 51-1-11 SRM 51-1-21. REFER TO NR 269636 FOR BALANCING.
